Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suggest treatment for side effects caused by Methamphetamine

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
hello, i hade 2 nights party with meth, now i took supplements such as alpha lopic acid, other antioxidants, and multivitamin. now i feel tired but i still can't sleep. can i take panadol night?
Posted Sat, 16 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Rahul Tawde 2 hours later
Brief Answer:
Panadol is not a sedative

Detailed Answer:
Hi,

Thanks for posting your concern in the HCM.

I am shocked to learn that you were on meth. It is a very toxic substance, that can cause havoc. It can virtually affect any organ system and the most common is neurotoxicity.

SO PLEASE AVOID THAT AT ANY POINT OF TIME IN YOUR LIFE. If you are a regular consumer, consult a local neuropsychiatrist for deaddiction.

However, regarding your current problem, I can say Paracetamol can help alleviate pain and fever but it is not a sedative. AND you must NOT have sedative after meths. It may put you into coma and can even result in death.

It is good that you have taken multivitamins and antioxidants. If you have bodily pain or headache you can take Panadol.

If you have prolonged insomnia, you shall have to consult a neuropsychiatrist as well to treat sleep cycle disorder caused by meths.

LASTLY, PLEASE AVOID METHS. THIS IS POISONOUS AND DEADLY SUBSTANCE. You are only 28 years of age and you have a long productive life. Please don't destroy that.

If you find my answer helpful, please close the thread and rate my answer.
If you have any queries, please write back.
Regards;
Dr. Kaushik
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor